JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A NOTE ON TYPES OF NOETHERIAN LOCAL RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A NOTE ON TYPES OF NOETHERIAN LOCAL RINGS
Lee, Kisuk;
  PDF(new window)
 Abstract
In this note we investigate some results which concern the types of local rings. In particular it is shown that if the type of a quasi-unmixed local ring A is less than or equal to depth A + 1, and is Cohen-Macaulay for every prime , then A is Cohen-Macaulay. (This implies the previously known result: if A satisfies , where n is the type of a .ins A, then A is Cohen-Macaulay.)
 Keywords
Cohen-macaulay ring;type of a ring;Gorenstein ring;Serre′s condition;
 Language
English
 Cited by
1.
ON TYPES OF NOETHERIAN LOCAL RINGS AND MODULES,;

대한수학회지, 2007. vol.44. 4, pp.987-995 crossref(new window)
2.
MAPS IN MINIMAL INJECTIVE RESOLUTIONS OF MODULES,;

대한수학회보, 2009. vol.46. 3, pp.545-551 crossref(new window)
3.
SOME REMARKS ON TYPES OF NOETHERIAN LOCAL RINGS,;

충청수학회지, 2014. vol.27. 4, pp.625-633 crossref(new window)
1.
SOME REMARKS ON TYPES OF NOETHERIAN LOCAL RINGS, Journal of the Chungcheong Mathematical Society, 2014, 27, 4, 625  crossref(new windwow)
 References
1.
Proc. Japan Acard. 70, Ser., vol.A. pp.80-83 crossref(new window)

2.
Math. Z., vol.82. pp.8-28 crossref(new window)

3.
Proc. Amer. Math. Soc., vol.115. pp.939-946 crossref(new window)

4.
Bull. London Math. Soc., vol.17. pp.29-31 crossref(new window)

5.
Math. Scand., vol.41. pp.19-44

6.
Equimultiplicity and blowing up,

7.
Pacific J. Math., vol.94. 1, pp.131-138 crossref(new window)

8.
Proc. Amer. Math. Soc., vol.122. pp.703-709

9.
Bull. London Math. Soc., vol.23. pp.43-45 crossref(new window)

10.
Camb. Stduy Adv. Math., vol.8.

11.
J. London Math. Soc., vol.32. 2, pp.229-235 crossref(new window)

12.
J. Math. Kyoto Univ., vol.24. pp.27-48

13.
Sem. Math. Sup.,

14.
Bull. London Math. Soc., vol.15. pp.48-50 crossref(new window)

15.
Math. Studies, vol.14.